MathSciNet Relay Station
MathSciNet bibliographic data
MR25026 (9,585c) 33.0X
Burchnall, J. L.; Chaundy, T. W. The hypergeometric identities of Cayley, Orr, and Bailey. Proc. London Math. Soc. (2) 50, (1948). 56–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement